# SDR QXEA2011021400145

- Difficulty date: February 10, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 4,936 hours, 5,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - AFT BAGGAGE COMPARTMENT SEAT TRACK 9, FWD END AT STA 698.00 HAS GOUGES.  BLENDED GOUGES ON TOP OF SEAT TRACK IAW RD 8/4-53-884.  FOUND WITHIN LIMITS OF RD 8/4-53-884.  COMPLETED REPAIR IAW RD 8/4-53-884.
